# SDR AALA202405206772

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 42,648 hours, 17,771 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: L4 Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REPROTED L4 LAVATORY DOOR IS DIFFICULT TO OPEN AND CLOSE. LUBRICATED TRACK ON LAVATORY 4. PER CMM 25-40-64
